Open Access
November 2016 Remarks on the abundance conjecture
Kenta Hashizume
Proc. Japan Acad. Ser. A Math. Sci. 92(9): 101-106 (November 2016). DOI: 10.3792/pjaa.92.101


We prove the abundance theorem for log canonical $n$-folds such that the boundary divisor is big assuming the abundance conjecture for log canonical $(n-1)$-folds. We also discuss the log minimal model program for log canonical 4-folds.


Download Citation

Kenta Hashizume. "Remarks on the abundance conjecture." Proc. Japan Acad. Ser. A Math. Sci. 92 (9) 101 - 106, November 2016.


Published: November 2016
First available in Project Euclid: 2 November 2016

zbMATH: 1365.14019
MathSciNet: MR3567594
Digital Object Identifier: 10.3792/pjaa.92.101

Primary: 14E30
Secondary: 14J35

Keywords: Abundance Theorem , big boundary divisor , finite generation of adjoint ring , good minimal model

Rights: Copyright © 2016 The Japan Academy

Vol.92 • No. 9 • November 2016
Back to Top